MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM ASSEMB TOOL ADAPT 85MM; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US RECLAIM ASSEMB TOOL ADAPT 85MM; HIP INSTRUMENT/TRIAL
Catalog Number 297500610
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while preparing for a case the spring inside the 85 mm assembly tool adaptor was bent, preventing it from snapping onto the reclaim assembly tool.The case was rescheduled the next day and was able to get a replacement instrument to use.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4); investigation summary
=
> examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that while preparing for a case the spring inside the 85mm assembly tool adaptor was bent, preventing it from snapping onto the reclaim assembly tool.The case was rescheduled the next day and was able to get a replacement instrument to use./ | investigation method: / | investigation summary:.

Brand Name
RECLAIM ASSEMB TOOL ADAPT 85MM
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6820521
Report Number1818910-2017-23472
Device Sequence Number60497
Product Code LXH
UDI-Device Identifier10603295155966
UDI-Public10603295155966
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500610
Device Lot NumberSO2002961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2017
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR